“Mohsen Kian”

Tel:  (+98-584) 2284626
Fax:  (+98-584) 2284626

IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2013 - 2016
(till September 21, 2016))

Non IPM Affiliations

Assistant Professor of University of Bojnord

Related Papers

1. M. Kian (Joint with M. Dehghani)
A noncommutative convexity in C*-bimodules
Surv. Math. Appl. (Accepted) [abstract]
2. M. Kian
C*-convexity of norm unit balls
J. Math. Anal. Appl. 445 (2017), 1417-1427  [abstract]
3. M. Kian
Epigraph of operator functions
Quaestiones Math. 39 (2016), 587-594  [abstract]
4. M. Kian (Joint with S.S. Dragomir)
f-divergence functional of operator log-convex functions
Linear Multilinear Algebra (2015), DOi: 10.1080/03081087.2015.1025686  [abstract]
scroll left or right